# SDR UALA2013040902399

- Difficulty date: April 5, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 52,918 hours, 19,617 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 61441
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9C, 13C & 40C EMERGENCY FLOOR LIGHT END CAPS MISSING.  INSTALLED END CAPS.
